MAUDE Adverse Event Report: OSTEOCENTRIC TECHNOLOGIES, INC. 2.5MM DRILL BIT CALIBRATED 200MM; 2.5MM DRILL 200MM, CALIBRATED DRILL BIT

OSTEOCENTRIC TECHNOLOGIES, INC. 2.5MM DRILL BIT CALIBRATED 200MM; 2.5MM DRILL 200MM, CALIBRATED DRILL BIT
Model Number 110040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 2.5mm calibrated drill bit was being used for a pelvis surgery and broke during use.The surgeon was observing his fellow when the drill bit broke.The part was discarded and the surgeon admitted it was user error where the brill bit was being used beyond its mechanical limits.
 
Event or Problem Description
It was reported that a 2.5mm calibrated drill bit part # 110040 lot# cal008 was being used for a pelvis surgery and broke off in a patient.The remaining drill bit was discarded.
 
Additional Manufacturer Narrative
Udi related data quality updates, product information update, & initial reporter updates: this follow-up report includes the addition of the brand name, model number, full udi, and 510(k) number, which were missing from the initial report.The lot # and manufacturing date are on the device label, but are not on the label as a pi.This report specifies that this is not a combination product.This report adds the manufacture date and that the product is for single use.Additionally, this report updates the initial reporter information to the physician who initially reported the issue.

Brand Name
2.5MM DRILL BIT CALIBRATED 200MM
Common Device Name
2.5MM DRILL 200MM, CALIBRATED DRILL BIT
Manufacturer (Section D)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
Manufacturer (Section G)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
MDR Report Key18279476
Report Number3011656326-2023-00003
Device Sequence Number17708256
Product Code HTW
UDI-Device Identifier00816950028373
UDI-Public(01)00816950028373
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K152000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110040
Device Catalogue Number110040
Device Lot NumberCAL008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown